# SDR CA000804008

- Difficulty date: July 29, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 31,772 hours, 11,279 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 56B97
- Condition: Failed
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) ECAM CHIME AND ALERT ON FOR NR 2 ENGINE HIGH OIL TEMPERATURE. PROCEDURES FOLLOWED ON ECAM, NR 2 THRUST BROUGHT TO IDLE, OIL TEMPERATURE WAS 140 DEGREES.CELISUS, ALL OTHER  ENGINE PARAMETERS WERE NORMAL. CREW SHUTDOWN NR 2 ENGINE AND DIVERTED. ENGINE OIL SUPPLY FILTER, SCAVENGE FILTER AND CHIP DETECTORS REPLACED. OIL TEMPERATURE SENSOR REPLACED AS PER AMM 79-32-15. ENGINE RUNUP CARRIED OUT LEAK CHECKED AND OPERATIONS OK.
